Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’m worried about my little daughter. She had a headache yesterday, so I gave her one tablet of aspirin. 40 minutes later, her eyes were swelling and turning red, she could hardly breathe and got itchy rashes all over her body. I immediately called an ambulance. They gave her an injection and said that she’s going to be all right, but never to give her aspirin again because she’s allergic to it. I will certainly be careful, but what if she takes aspirin by accident and there’s no doctor near? I hope this will never happen, but I need to know just in case.

Loading...


Hi, I’m allergic to aspirin and to many other medicines. Exactly the same thing happened to me when I was 5 years old. I remember I couldn’t breathe because my nose and throat were blocked, I was flushing, and my eyes were huge. You should be very careful, because aspirin is present in many flu tablets, painkillers and oral gels. Before you give your daughter any medication, you have to consult her doctor first! Even today, when I travel, I always carry with me dimidril, a drug that stops allergic reactions. When I suspect that I’m having a reaction, I take one tablet of dimidril with glass of water, and it really helps. You should take your daughter to skin allergy testing, to be aware if she’s allergic to some other drugs too.
Reply

Loading...